Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Private
Life Threatening? Yes
Write-up: Immediate high fever and tiredness after each Hep B vaccine. 3 mo''s after last of 3 Hep B''s patient appetite decreased and fatigue increased. He went from top of growth curve to below avg and continued to decline. Central nervous system difficulties rose - sounds, taste, touch all senses hyper. Age 9-10 became anemic, life threatening. hospitalized. No tests could confirm problem. Had "hepatitis like rash, blisters, fever from age 5-10. Shut down immune system with IV prednisone. Home schooled. Still low weight, tries easy L.D.- math, slow reader, processing raised. 60 Day Follow-up Information 26-MAY-2009: Still suffers chronic fatigue (motor, sensory as well as learning), impaired level of processing speed math skills, reading speed, transcri... Still being homeschooled since traditional school setting was too intensive in early years. Irritable bowel syndrome due to extra yeast in intenstine. Platelets still remain high. Immune system still weaker than should be - will get sick if around "normal" amount of children with viruses. Still has raised inflammation ESR level and all reasons for it have been medically ruled out. P.S. We are very thankful to have a place, finally where patient''s unique situation (that we know of) can be documented. We do know that his lot of vaccine was revamped in the late ''90''s. Follow-up: Difficulty recovering from viral infections. Retarted growth. Learning disabilities -$g some impairment fatigue. Severe Crohn''s disease diagnosed this year - had been previously suspected from age 5 on.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166